# SDR UF6A980422

- Difficulty date: April 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852AW
- Make and model: Bag ATP
- Aircraft serial: 2021
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 10D11498
- Condition: Corrosion
- Location: Bs 378
- Part time: 13,884 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT FORMER FS 378 HAS CORROSION.  MAINTENANCE REMOVED CORROSION AND FABRICATED REPAIR ANGLE FROM 2024-T3 .063 INCH IAW ENGINEERING REPORT NR 98-057.  (X)
